# SDR DHL2000801106

- Difficulty date: May 23, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE RIB CRACKED 3/4 INCH, STA XFS 603.  STOP DRILLED CRACK PER SRM 57-2-0 FIG 2. FABRICATED DOUBLER WITH ALCLADE 2024-T3 0.050 PER SRM 57-2-0.CLEANED TREATED AND PRIMED PER SRM 51-1-8B PAGE 1&2.INSTALLED DOUBLER ON INBD AREA PER SRM 57-2-0
